MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHOICE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION CHOICE; WIRE, GUIDE, CATHETER
Model Number 2000
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Codes Cardiac Arrest (1762); Low Blood Pressure/ Hypotension (1914); Cardiac Tamponade (2226); Vascular Dissection (3160)
Date of Event 07/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that vessel dissection, hypotension, and cardiac arrest occurred requiring surgery to resolve.The patient presented for a procedure to implant a cardioresynchronizer.Following cannulation of the coronary sinus, a 182cm choice guidewire was introduced.As the guidewire was being advanced, resistance was encountered and a dissection of the coronary sinus was noted.The patient then experienced hypotension and cardiac arrest.The patient was resuscitated and pericardiocentesis was performed.The patient was transferred urgently to the operating room where the bleeding was controlled.An epicardial left ventricular (lv) electrode was implanted and the patient is expected to fully recover.
 
Additional Manufacturer Narrative
Initial reporter address 1: (b)(6).

Brand Name
CHOICE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15080079
Report Number2124215-2022-26650
Device Sequence Number5049025
Product Code DQX
UDI-Device Identifier08714729252412
UDI-Public08714729252412
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2024
Device Model Number2000
Device Catalogue Number2000
Device Lot Number0028805126
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2022
Initial Report FDA Received Date07/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age82 YR
Patient SexMale
Patient Weight54 KG